Linear response eigenvalue problem solved by extended locally optimal preconditioned conjugate gradient methods

Zhaojun Bai University of California, Davis Ren-Cang Li University of Texas at Arlington Wenwei Lin Taiwan Chiao Tung University

Numerical Analysis and Scientific Computing mathscidoc:1609.25003

Science China Mathematics, 59, (8), 1443-1460, 2016.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-01 04:49:09 uploaded by zbai ] [ 320 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{zhaojun2016linear,
  title={Linear response eigenvalue problem solved by extended locally optimal preconditioned conjugate gradient methods},
  author={Zhaojun Bai, Ren-Cang Li, and Wenwei Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160901044909089601595},
  booktitle={Science China Mathematics},
  volume={59},
  number={8},
  pages={1443-1460},
  year={2016},
}
Zhaojun Bai, Ren-Cang Li, and Wenwei Lin. Linear response eigenvalue problem solved by extended locally optimal preconditioned conjugate gradient methods. 2016. Vol. 59. In Science China Mathematics. pp.1443-1460. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160901044909089601595.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved